# SDR NACA2021080620001

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,199 hours, 18,286 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 982057
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT PNEUMATIC BLEED SPLIT. CORRECTIVE ACTION: REMOVED AND REPLACED PRSOV, OPS CHECK NORMAL IAW AMM 36-11-09
